MathSciNet Relay Station
MathSciNet bibliographic data
MR2178441 (2006j:41007) 41A10 (33D45 41A25)
Derriennic, Marie-Madeleine Modified Bernstein polynomials and Jacobi polynomials in $q$-calculus. Rend. Circ. Mat. Palermo (2) Suppl. No. 76 (2005), 269–290.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement